# SDR CA100128004

- Difficulty date: January 28, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 17,742 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6110 · Propeller Assembly
- Part: Slip Ring
- Part number: 4E30081
- Condition: Warped
- Location: Propeller
- Part time: 4,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER ASSY WAS REMOVED BY CUSTOMER FOR SCHEDULED ENGINE CHANGE. PROPELLER ASSY WAS VISUALLY INSPECTED AND FOUND A WARPED OUTER RING - PROPELLER WAS SENT TO AN APPROVED PROPELLER FACILITY FOR EVALUATION. SLIP RING WAS INSPECTED AND FOUND ALL WITHIN LIMITS EXCEPT THAT THE OUTER RING WAS WARPED OUT WHICH RENDERED IT AS SCRAPPED.  REMOVED FROM SERVICE. SLIP RING HAS MISSING RESIN WHICH IS MOLDED IN BETWEEN THE 3 RINGS AND IT HAS FALLEN OUT! THE RESIN KEEPS THE RINGS SPACED CORRECTLY AND PREVENTS WARPAGE. SLIP RING WAS PREVIOUSLY MACHINED AND IS ABOVE MINIMUM THICKNESS ALLOWANCES.
